Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in foot, below ankle, flare up on walking, raised vein. Treatment?

I have a slight pain in my foot just below my ankle. The pain subsides when resting but flares up again after a half hour walk or so. Last night I went for a 30 minute walk and the pain was noticeably worse when I got home and I also noticed that a vein underneath my ankle was raised slightly. The pain has been bothering me for over 2 weeks now and I cannot get an appointment at my GP for another week. Can you please help?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that the pain you are having is due to an inflammation in the ankle joint- most likely due to arthritis. This needs anti inflammatory medicines and hot fomentation for relief. Changing your shoes might help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor